# SDR QXEA0102034

- Difficulty date: December 14, 2001
- Submitted: December 18, 2001
- Operation: Air carrier
- Aircraft: N496US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11169
- Aircraft time: 38,919 hours, 47,245 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Switch
- Condition: Dirty
- Location: Pax Door
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- FLIGHT ATTENDANT REPORTS DIFFICULTY RAISING AND LOWERING MAIN CABIN DOOR.  CLEANED MAIN CABIN DOOR HANDLE MICROSWITCH.  NO PARTS REPLACED.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
